Q. I have acne on my chin and cheeks inspite of using BioFade. Why?

Answered by
Dr. Srinivas Goud B
and medically reviewed by Dr. Nithila A
Published on Oct 07, 2019 and last reviewed on: Oct 11, 2019

Hello doctor,

I am a final year medical student. I am suffering from mild to moderate acne for three months. Acne is on my cheeks and chin, and it is papule, pustules, and scars. I am using tea tree oil and BioFade for three weeks but no effect. One doctor prescribed Isotretinoin, but I have not used it because of the side effects. Kindly tell me the effective treatment for this.

Dr. Srinivas Goud B

Cosmetology Dermatology
#

Hello,

Welcome to icliniq.com.

You mentioned that your acne started only three months ago. Hence there could be triggering factors like stress (you said). Therefore the best remedy to treat your acne is to address the triggering factor. In your case, you should try and avoid stress. Stress sometimes leads to harmonal disturbances, which in turn cause acne.

If you do not want to use Isotretinoin, you may use Adapalene or Salicylic Acid ointments, which also give effective results. Even before going into the sun, you can use a good sunscreen with Spf 50. Before going to sleep, wash your face and apply a gentle moisturizer with vitamin E. This should help. If you have more questions, please get back to me with a picture.

Also Read Answers From:

Related Questions & Answers


After starting Isotretinoin, my facial hair has increased. What to do?

Query: Hi doctor, I am female of 25 years old. My weight is 58 kg and height is 5'3". I am suffering from acne problem for the past 5 years. I tried many antibiotics. Now, I am on Isotretinoin for more than a month and it has really cleared my acne. But, my facial hair has increased. Will it become worse i...  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Isotretinoin has no effect on facial hair. An increase in the facial hair can be attributed to either hormonal abnormality or topical steroid abuse. Isotretinoin must be continued in tapering doses for at least six months. You need to go for a hormonal evaluation...  Read Full

If I stop Isotretinoin, will my acne come back?

Query: Hi doctor, I have been¬†taking a course of Isotretinoin for the past 20 days and I am really happy to have a clear skin. I do not want acne anymore. Just I am thinking if acne will come back after I finish the course of treatment. I am 25 years and suffering from acne for the past four years. I have...  Read Full >>


Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Isotretinoin works by decreasing the facial oil (sebum) production. Over the past 2 decades, Isotretinoin was the most clinically effective anti-acne therapy producing long-term remission and a significant improvement in many patients. However, the relapse rates within 2 ...  Read Full

I am on Tetracycline. Can I take Isotretinoin for acne?

Query: Hi doctor, I am a 27-year-old female, and I have mild, cystic acne for the past five years. Yesterday, I got prescribed with Accutane 20 mg per day, and my weight is 50 kilograms. If everything is fine, I will be taking it for the next ten months. I know that taking Isotretinoin can cause idiopathi...  Read Full >>


Answer: Hi, Welcome to icliniq.com. There should be a time gap of seven days between stopping tetracycline and starting Isotretinoin. Monitor your fasting lipid profile and liver function test. While on Isotretinoin, you should not conceive. There should be a gap of six months after stopping Isotretinoin.  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.